# SDR DALA2015090305490

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 69,422 hours, 27,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 JUMPSEAT HIT R3 DOOR AND DAMAGED SLIDE PACK.  THE 4 RT DOOR BUSSEL HAS A PUNCTURE IN THE UPPER FWD CORNER.  DAMAGE IS NEGLIGIBLE IAW SRM 51-00.  REPAIR IS PERMANENT IAW SRM 51-10.
